# SDR 04FDEA00214

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGE AT STA 1163 STRINGER 18L & 19L.  REMOVED CORROSION IAW SRM 51-10-6, FABRICATED & INSTALLED REPAIR DOUBLER IAW EA 7-5330-73867A.
